MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EndoVive Safety PEG Kit; gastrointestinal tubes with enteral specific connectors

BOSTON SCIENTIFIC CORPORATION EndoVive Safety PEG Kit; gastrointestinal tubes with enteral specific connectors
Model Number M00509000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in the upper gi tract during an esophagogastroduodenoscopy (egd) with placement of a peg procedure to treat cancer performed on (b)(6) 2026.During the procedure, there was a pull peg being place on a patient as they were passing the peg portion and pulling it through the patient, the metal cable snapped/sheered.Luckly there was small portion of the bed that came out of the opening in the stomach that allowed the doctor to fully pull it through.The procedure was completed with the same original device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in the upper gi tract during an esophagogastroduodenoscopy (egd) with placement of a peg procedure to treat cancer performed on (b)(6) 2026.During the procedure, there was a pull peg being place on a patient as they were passing the peg portion and pulling it through the patient, the metal cable snapped/sheered.Luckily there was small portion of the bed that came out of the opening in the stomach that allowed the doctor to fully pull it through.The procedure was completed with the same original device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on (b)(6) 2026: it was reported that a small portion of the peg came through the opening that was made in the stomach for the peg and they were able to pull it through and finish the case.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.Block h11: investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of wire break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Additional Manufacturer Narrative
Block h2: block b5 has been updated based on additional information received 28 aug 2026.Block h6: imdrf device code a0401 captures the reportable event of pull wire break.Block h11: investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of wire break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
EndoVive Safety PEG Kit
Common Device Name
gastrointestinal tubes with enteral specific connectors
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50423134
Report Number3005099803-2026-03468
Device Sequence Number10417898
Product Code PIF
UDI-Device Identifier08714729880387
UDI-Public(01)08714729880387(17)280531(10)38628953
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00509000
Device Catalogue NumberM00509000
Device Lot Number0038628953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown